walgreens-ibuprofen-200-mg-150-tablets-4995-150-ea-price-4995

Walgreens Ibuprofen 200 mg 150 TabletsĀ 

Simple Open Bottle100 Satisfaction assured with all Walgreens items or your funds back.WarningsAllergy alert Ibuprofen may cause a serious allergic effect, especially in men and women allergic to aspirin. Symptoms may incorporate Hives Facial swelling Asthma wheezing Shock Skin reddening Rash Blisters If an allergic reaction occurs, prevent use and look for medical help appropriate away. Stomach bleeding warning This product have an NSAID, which may cause severe stomach bleeding. The potential was higher if you Are age 60 or older Have actually had stomach ulcers or bleeding problems Need a bloodstream thinning anticoagulant or steroid drug Take more medications containing prescription or nonprescription NSAIDs aspirin, ibuprofen, naproxen, or other people Have actually 3 or more alcoholic products every day while using this product Take most or for a longer time than directed Do not use If you need ever had a sensitive effect to any various other discomfort reliever fever reducer Right before or after heart surgery Ask a doctor before usage if Stomach bleeding warning applies to you You have problems or serious side results from using soreness relievers or fever reducers You have actually a record of stomach trouble, such as heartburn Your need high bloodstream stress, heart disease, liver cirrhosis, kidney condition or asthma Your are taking a diuretic Ask a physician or pharmacist before utilize if your are Under a doctor s treatment for any serious condition Taking aspirin for heart assault or stroke, because ibuprofen may decrease this perks of aspirin Using any more drug When making use of this product Need with ingredients or milk if stomach upset occurs The threat of heart assault or stroke may boost if you utilize more than directed or for longer than directed Stop use and inquire a doctor if You experiences any of the following symptoms of belly bleeding Feel faint Need bloody or black colored stools Vomit blood Have actually belly soreness that does not get better Aches gets worse or lasts more than 10 days Temperature gets worse or lasts additional than 3 days Redness or inflammation are present in the painful area Any newer symptoms appear If expecting or breast feeding, ask a wellness professional before use. It is particularly crucial not to incorporate ibuprofen during the last 3 months of maternity unless definitely directed to do so by a doctor because it may cause trouble in the unborn youngster or problems during delivery. Keep out of reach of kids. In case of overdose, get medical help or contact a Poison Control Center best away. never FOR HOUSEHOLDS WITH YOUNGER CHILDREN. Walgreen Co.
$4.35
Quantity
Add to cart

Related Products